MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s001050050826

Медицинская библиотека · Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete · 1998

[Pustular dermatitis after administration of a too highly concentrated dithranol ointment in seborrhea].

Ludolph-Hauser D, Michelsen S, Korting H C

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

Seborrhoic dermatitis is an erythematosquamous condition of unknown etiology with a prevalence of approximately 2.5%. Frequently difficult to treat, it may respond to the application of low doses of dithranol, a substance which can induce a pustular dermatitis as an adverse side effect depending on the applied concentration and individual susceptibility. We describe a pustular dermatitis after the application of a preparation containing dithranol at an erroneously high concentration in a 30-year-old patient with seborrhoic dermatitis.

Для цитирования: Ludolph-Hauser D, Michelsen S, Korting H C. [Pustular dermatitis after administration of a too highly concentrated dithranol ointment in seborrhea].. Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete. 1998. DOI: 10.1007/s001050050826.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.